# SDR SWAA2014092232123

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,950 hours, 29,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER PATH LIGHT ASSEMBLY INOPERATIVE AT ROW 1.  RELAMPED LIGHT ASSEMBLY IAW AMM.
